Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 170, NWS State College, PA

June 27, 2007Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 7:09 PM EDT for Huntingdon County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 7:09 PM EDT (23:09 UTC)
Expired
Jun 27, 2007, 8:15 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Huntingdon County, PA

The radar

The State College radar (KCCX), 64 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 272309
SVRCTP
PAC061-280015-
/O.NEW.KCTP.SV.W.0170.070627T2309Z-070628T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
709 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 815 PM EDT

* AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RAYSTOWN DAM TO 8 MILES
  SOUTHWEST OF MOUNT UNION TO 18 MILES SOUTHWEST OF RAYSTOWN DAM...
  AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MOUNT UNION AROUND 715 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
522.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4054 7796 4031 7813 4027 7826 4010 7791
      4026 7772 4040 7776

$$

FORECASTER: STEINBUGL
2 follow-up statements
000 
WWUS51 KCTP 280004
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT WED JUN 27 2007

PAC061-280015-
/O.CON.KCTP.SV.W.0170.000000T0000Z-070628T0015Z/
HUNTINGDON PA-
804 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN HUNTINGDON COUNTY...

AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT UNION TO CASSVILLE TO
SALTILLO...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHIRLEYSBURG AROUND 810 PM EDT...
  SHADE GAP AND ORBISONIA AROUND 815 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE...AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4044 7790 4031 7813 4028 7828 4015 7811
      4010 7791 4026 7772 4040 7776

$$

FORECASTER: STEINBUGL
000 
WWUS51 KCTP 280014
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT WED JUN 27 2007

PAC061-280024-
/O.EXP.KCTP.SV.W.0170.000000T0000Z-070628T0015Z/
HUNTINGDON PA-
814 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUNTINGDON COUNTY
EXPIRES AT 815 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

NUMEROUS TREES AND WIRES WERE REPORTED DOWN ACROSS THE BOROUGH OF 
HUNTINGDON FROM THIS STORM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4044 7790 4031 7813 4028 7828 4015 7811
      4010 7791 4026 7772 4040 7776

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:08 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 27, 6:08 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
608 PM EDT WED JUN 27 2007

.SYNOPSIS...
BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING
SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH
SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS
AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF
THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND
DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT
AND HUMIDITY FOR THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
UPDATED ZFP/HWO FOR THE EXPIRATION OF THE HEAT ADVISORY AS OF 6
PM. REST UNCHANGED.

SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH
CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO
SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT.

.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY
WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS
FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED
HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE
LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE
THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS
60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY
DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE
ENUF TO PICK UP SOME MUCH NEEDED RAIN.

THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE
FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK
HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT
ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY
SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS
SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE
AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS
TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR
WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND
SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE
OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR
ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN
BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS.

THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT
A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE
UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND
FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT
LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA
SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE
OVER BY LATE FRIDAY EVENING.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND
WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG
SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD
FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER
THAN CLIMO.

LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING
A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS
TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING
THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES
THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A
POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS
FOR EARLY NEXT WEEK.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
HIGH HEAT AND INSTABILITY WILL LEAD TO NUMEROUS SHRA/TSRA WITH
GENERALLY MVFR CIGS AND VSBYS THROUGH EARLY THIS EVENING. FROM
LATE THIS EVENING THROUGH MID MORNING...MVFR CONDITIONS WILL BE
MAINLY ATTRIBUTED TO VSBYS OF 3-4SM IN HAZE.

A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE
TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST
ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A
CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF
INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE
WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO
WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS.

THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS
WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD
FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR
ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER
ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA.

&&

.CLIMATE...
RECORD HIGH AT IPT IS 95 SET BACK IN 1963. TODAYS HIGH TEMP WILL
BE VERY CLOSE TO THIS RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT
CLIMATE...
Hazardous weather outlook, Jun 27, 6:13 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT WED JUN 27 2007

PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-282215-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
613 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A
COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING
THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND
GUSTS...OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY.

PAZ004>006-010>012-017-018-037-041-042-282215-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
613 PM EDT WED JUN 27 2007

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

STEINBUGL

In the hours before

Special weather statement, Jun 27, 5:59 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT WED JUN 27 2007

PAZ025-272230-
BLAIR-
559 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLAIR COUNTY...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF TYRONE...MOVING EAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR BALD EAGLE AROUND 615 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-99 BETWEEN MILE MARKERS 38 AND 51.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 350.

FORECASTER: ONDREJIK
Special weather statement, Jun 27, 6:00 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
600 PM EDT WED JUN 27 2007

PAZ024-272230-
CAMBRIA-
600 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMBRIA COUNTY...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF PORTAGE...MOVING EAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR GALLITZIN AROUND 605 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22.

FORECASTER: TYBURSKI
Special weather statement, Jun 27, 6:25 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED JUN 27 2007

PAZ019-026-027-050-272345-
HUNTINGDON-MIFFLIN-SNYDER-SOUTHERN CENTRE-
625 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HUNTINGDON...NORTHERN
MIFFLIN...SNYDER AND SOUTH CENTRAL CENTRE COUNTIES THROUGH
745 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF LEWISTOWN TO 10 MILES SOUTHEAST OF STATE COLLEGE TO 11 MILES EAST
OF TYRONE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT
FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR BOALSBURG...SNYDER-MIDDLESWARTH STATE
PARK...AND REEDS GAP STATE PARK AROUND 630 PM...TROXELVILLE...
MCALEVYS FORT AROUND 645 PM...MIDDLEBURG...MCCLURE AROUND 700
PM...KRATZERVILLE...YEAGERTOWN AROUND 715 PM...FREMONT AND ALFARATA
AROUND 730 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...ROUTE
522.

FORECASTER: LAMBERT
Special weather statement, Jun 27, 6:56 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT WED JUN 27 2007

PAZ026-272330-
HUNTINGDON-
656 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HUNTINGDON COUNTY...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF HUNTINGDON...MOVING EAST AT 40
MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL
HUNTINGDON COUNTY.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22.

FORECASTER: LAMBERT
Local storm report, Jun 27, 7:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     DUNCANSVILLE            40.43N 78.43W
06/27/2007                   BLAIR              PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0620 PM     TSTM WND DMG     HOLLIDAYSBURG           40.43N 78.39W
06/27/2007                   BLAIR              PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0620 PM     TSTM WND DMG     LAKEMONT                40.47N 78.38W
06/27/2007                   BLAIR              PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0623 PM     TSTM WND DMG     TIPTON                  40.64N 78.30W
06/27/2007                   BLAIR              PA   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0655 PM     TSTM WND DMG     2 E HOLLIDAYSBURG       40.43N 78.36W
06/27/2007                   BLAIR              PA   LAW ENFORCEMENT

            TREES DOWN

&&

STEINBUGL
Special weather statement, Jun 27, 7:07 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT WED JUN 27 2007

PAZ004-280000-
WARREN-
707 PM EDT WED JUN 27 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN COUNTY THROUGH
8 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT
30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THIS STORM WILL BE NEAR LOTTSVILLE AROUND 715 PM...SUGAR GROVE...
YOUNGSVILLE AROUND 730 PM...RUSSELL...WARREN AROUND 745 PM...SCANDIA
AND KINZUA DAM AROUND 800 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...STATE ROAD 59.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:03 PM EDTSevere Thunderstorm WarningCTPBedford57 min
Jun 27, 11:46 AM EDTHeat AdvisoryCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more6 hr
Jun 27, 12:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland65 min
Jun 27, 2:03 PM EDTSevere Thunderstorm WarningCTPCumberland42 min
Jun 27, 2:25 PM EDTSevere Thunderstorm WarningCTPPerry50 min
Jun 27, 3:10 PM EDTSevere Thunderstorm WarningCTPCameron65 min
Jun 27, 3:23 PM EDTSevere Thunderstorm WarningCTPPotter67 min
Jun 27, 3:31 PM EDTSevere Thunderstorm WarningCTPLebanon44 min
Jun 27, 3:33 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jun 27, 3:59 PM EDTSevere Thunderstorm WarningCTPFulton46 min
Jun 27, 4:26 PM EDTSevere Thunderstorm WarningCTPLancaster34 min
Jun 27, 4:42 PM EDTSevere Thunderstorm WarningCTPClearfield63 min
Jun 27, 4:52 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan68 min
Jun 27, 4:57 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter48 min
Jun 27, 5:21 PM EDTSevere Thunderstorm WarningCTPHuntingdon54 min
Jun 27, 5:42 PM EDTSevere Thunderstorm WarningCTPColumbia33 min
Jun 27, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset97 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningCTPClearfield96 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningCTPMontour32 min
Jun 27, 6:19 PM EDTSevere Thunderstorm WarningCTPColumbia41 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningCTPBlair40 min
Jun 27, 6:30 PM EDTSevere Thunderstorm WarningCTPMifflin30 min
Jun 27, 6:31 PM EDTSevere Thunderstorm WarningCTPCambria59 min
Jun 27, 6:34 PM EDTSevere Thunderstorm WarningCTPSchuylkill56 min
Jun 27, 6:46 PM EDTSevere Thunderstorm WarningCTPSnyder, Union74 min
Jun 27, 7:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland28 min
Jun 27, 7:24 PM EDTSevere Thunderstorm WarningCTPNorthumberland81 min
Jun 27, 7:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 27, 7:43 PM EDTSevere Thunderstorm WarningCTPBedford29 min
Jun 27, 7:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour63 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.